IDEAS home Printed from https://ideas.repec.org/a/eee/matcom/v42y1996i4p429-438.html
   My bibliography  Save this article

Complexity bounds in elimination theory — A survey

Author

Listed:
  • Solernó, Pablo

Abstract

This paper is devoted to some last algorithmic progress in classical elimination theory from the complexity point of view. These results will be presented as a short survey (without proofs) treating essentially upper and lower bounds problems. The first aim of this paper is to show that the upper bounds results — as much progress as they may represent — seem not to solve satisfactorily the basic problems we are considering. On the other hand we shall also show how both the improvement of general algorithms and the research of lower bounds are related to certain mathematical tools as duality theory or arithmetic intersection theory.

Suggested Citation

  • Solernó, Pablo, 1996. "Complexity bounds in elimination theory — A survey," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 42(4), pages 429-438.
  • Handle: RePEc:eee:matcom:v:42:y:1996:i:4:p:429-438
    DOI: 10.1016/S0378-4754(96)00017-1
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378475496000171
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/S0378-4754(96)00017-1?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matcom:v:42:y:1996:i:4:p:429-438. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/mathematics-and-computers-in-simulation/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.